On The genus of meromorphic of functions.



Downloads per month over past year

Muñoz, Vicente and Marco Perez, Ricardo (2015) On The genus of meromorphic of functions. Proceedings of the American Mathematical Society, 134 (1). pp. 341-351. ISSN 1088-6826

[thumbnail of VMuñoz103.pdf]
[thumbnail of VMuñoz103-1.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.ams.org/journals/proc/2015-143-01/S0002-9939-2014-12370-7/


We define the class of Left Located Divisor (LLD) meromorphic functions, their vertical order m(0)(f) and their convergence exponent d(f). When m0(f) <= d(f) we prove that their Weierstrass genus is minimal. This explains the phenomena that many classical functions have minimal Weierstrass genus, for example, Dirichlet series, the Gamma-function, and trigonometric functions.

Item Type:Article
Uncontrolled Keywords:Dirichlet series; Poisson-Newton formula; Hadamard factorization
Subjects:Sciences > Mathematics > Functions
ID Code:30125
Deposited On:18 May 2015 08:32
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page